| Model Number |
CNW0T5 |
| Medical Device Problem Codes |
Material Opacification (1426); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that after an intraocular lens (iol) implant procedure, patient had good eyesight yet although 1 week past since the surgery, after that patient had glaring turbidity in an iol.The turbidity seemed to have improved a little, and for now, there was no plan for the iol removal and the doctor observed the situation.Additional information has been received as the exact identification of the findings cannot be concluded from evaluating these images alone and requires further assessment beyond this review.However, based solely on their appearance in these photographs, the findings suggest subsurface nanoglistenings.
Event or Problem Description
The glare in the lens had remained about the same or disappeared just a little.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.The exact location of these findings, whether on and/or immediately posterior to the anterior iol surface, cannot be definitively determined from these two-dimensional images.Additionally, exact identification of the findings cannot be concluded from evaluating these images alone and requires further assessment beyond this review.However, based solely on their appearance in these photographs, the findings suggest subsurface nanoglistenings.Based on the content provided in the medical information review, exact identification of the findings cannot be concluded from evaluating these images alone.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).